# SDR AALA20101209AFW02

- Difficulty date: December 9, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug DC-9-83
- Aircraft serial: 53596
- Aircraft time: 35,003 hours, 16,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN CABIN INOPERATIVE.  REPLACED LAMP FOR CABIN EMERGENCY LIGHT.
